Boniva infusions

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Fluffytwo
Regular Member


Date Joined Sep 2006
Total Posts : 100
   Posted 5/17/2008 3:00 PM (GMT -7)   
Has anyone had the boniva injections, if so any really bad pain in body.
My hips and leg is so bad I can hardly walk. Was having problems before but not these. I have Polymyalgia Rheumatica. The pain is terrible. My shoulders were bad too, but I can stand the pain in them.
 
I'm on Prednisone, Plaquenil which is supposed to kick in when weaning off the Pred. I think I want to stop the boniva, i feel that is what the problem is.  Was on fosamax and had problems with it to. Only been on plaquenil for 2 months.
Hey, phosphates are in soap too. yeah
I checked the ask a patient on meds. net and  Boniva has terrible things said about it.
 
Thank you all for the help in time of need.
 
eyes  Fluffytwo

lavendar
Regular Member


Date Joined Nov 2007
Total Posts : 450
   Posted 5/18/2008 4:36 AM (GMT -7)   
Fluffytwo:

I had the once a year reclast infusion done a few months ago. Side effects were supposed to be flu like symptoms. They had to do it asap because of really bad bone density. Fortunately I had no symptoms. Still have arthritis pain . That is normal for me. The one they had suggested was zododronic infusion. I guess that one was not approved by my insurance. It is basically the same thing. Get well soon. june

curley
Veteran Member


Date Joined Mar 2005
Total Posts : 4305
   Posted 5/18/2008 9:44 PM (GMT -7)   
I am so sorry that you are having to deal with all of this pain and I compleatly understand where you are comeing from.I have Crohns disease and I as well have RA and OA and I have to deal with a lot of pain and my Rhuemy had me do all of the test blood work and ex-rays and my RA is very active and it has moved into my spin and I have not been able to get the back pain to ease no matter what I do.I do go to a pain clinice and even my pain meds are not touching it so I have been sent to do water therapye but so far it is not helping either.I wanted you to know that you are not alone and I wished I could tell you something that would help you.Just keep hanging in the and hopefully we both can get some relief.
Curley
.........
 


lavendar
Regular Member


Date Joined Nov 2007
Total Posts : 450
   Posted 5/20/2008 1:14 AM (GMT -7)   
Curley:
I just posted on (arthritis of the neck???) about gabapentin being of some help to me . Strange that I went to an RA specialist and she told me I had NO arthritis of any type???? Needless to say she never saw me again. I was diagnosed with degenerative arthritis of lower back abut 20 years ago using an MRI. Now the arthritis is every where. Could it be the RA has just not shown up.?? I went to other dr. who did and entire work ou on me and found I have osteoarthritis , and osteoperosis.

Thanks Curley for your kind words. All we can do is hang in there . I cards have been delt lets finish the game. HA HA june

Fluffytwo
Regular Member


Date Joined Sep 2006
Total Posts : 100
   Posted 5/20/2008 6:21 AM (GMT -7)   
Thanx Curly,

Still the same-o, same-o. They wanted to do the Reclast but was afraid of side effects for a year long. The phospate drugs which most of them are. Seems to be my problems too. I take Caltrate 600 with D. was put on Prescription D as I was severely deleted. Who knows what to really do. The pain is worse than when I started with all this stuff a year ago. I wonder if rhe rheumy's know the side effects of thse drugs.

You all have a pain free day. Fluffytwo

lavendar
Regular Member


Date Joined Nov 2007
Total Posts : 450
   Posted 5/21/2008 3:19 AM (GMT -7)   
Fluffytwo: The endocronologist that I saw ,the Dr. that sent me to her and asked that I be given zoldodronic infusion ,nor the hospital mention any long term side effects. The just mentioned flu like symptoms right after infusion . Which I did'nt get. They did recommend 1500 mg. calcium and 800 a multivitin daily. If you do find out about any long term side effects I would be interested to know what they are so I can be aware of them.  Than you    eyes

Fluffytwo
Regular Member


Date Joined Sep 2006
Total Posts : 100
   Posted 5/21/2008 8:27 AM (GMT -7)   
Try going to askapatient.com
This site is very informative and the meds are graded.
Hope this helps. My problem pains may be the Plaquenil, stopping it to see.

Hope this helps,
Fluffytwo
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 3:26 AM (GMT -7)
There are a total of 2,732,879 posts in 301,067 threads.
View Active Threads


Who's Online
This forum has 151221 registered members. Please welcome our newest member, SammyElla.
226 Guest(s), 1 Registered Member(s) are currently online.  Details
JaxCalvin


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer